MathSciNet Relay Station
MathSciNet bibliographic data
MR1866464 16G20 (14R20 15A72)
Zubkov, A. N. The Razmyslov-Procesi theorem for quiver representations. (Russian) Fundam. Prikl. Mat. 7 (2001), no. 2, 387–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement